MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa patient id: (b)(6).On (b)(6) 2024, (b)(6), rn- additional information from legal 6 feb 2024.Revision operative report of (b)(6) 2021- operation: revision of right total knee arthroplasty of femoral component and tibial polyethylene exchange.Postoperative diagnosis: failed right total knee with loose femoral component and severe osteolysis.Operative findings: there was found to be a clean wound with a copious amount of clear synovial fluid and an abundance of extraneous synovial tissue.A complete synovectomy was then performed.There was a grossly loose femoral component with moderate osteolysis of the medial femoral condyle, requiring augmentation on the revision component.There was a well-fixed tibial component, as well as patellar component."there was a moderate amount of osteolysis of the polyethylene component." the patient was awakened and transferred to recovery in stable condition.There were no complications.Product: optetrak logic femoral component (02-010-01-0325, sn (b)(6).Concomitants tibia tray (02-012-45-2525, sn (b)(6) / tibial insert (02-012-35-2515, sn (b)(6) / stem extn fluted knee (204-34-02, (b)(6) / extension screw stem tibial (204-70-00, (b)(6) / patella 3peg (200-02-32, (b)(6) / stryker simplex cement.It was reported via legal documentation the patient had a right knee replacement on (b)(6)2013.Approximately 7 years and 7 months after the initial procedure the patient had a right knee revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Unable to locate patient in ebi.Historical record and smartsolve searched for sn/patient name with no results.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 92 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, failure of implant, implant pain, osteolysis, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21211326
Report Number1038671-2025-00344
Device Sequence Number11741417
Product Code JWH
UDI-Device Identifier10885862001795
UDI-Public10885862001795
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2015
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Device Catalogue Number02-012-35-2515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown